# SDR CA091202002

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 32,605 hours
- Engine: Ge CFM56*
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Condition: Dirty
- Location: Rudder Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) F/CREW NOTED A LOSS OF YELLOW HYD FLUID DURING FLIGHT MCO TO YYZ.  MAINTENANCE IN YYZ NOTED EVIDENCE OF HEAVY BUILD-UP ON THE RUDDER.  FURTHER INVESTIGATION FOUND TWO OF THREE ATTACH BOLTS FOR ONE OF THE ACTUATOR RODS SHEARED.  BOLTS SHANKS REMAINED BUT HEADS WERE MISSING.  SEE ATTACHED PICTURES.  (TC NR 20091202002)
